# SDR AMWA11

- Difficulty date: February 12, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 14,447 hours, 21,823 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Cap
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A MAINTENANCE CHECK IT WAS DISCOVERED THAT BOTH THE RIGHT AND LEFT LOWER SPAR CAP BEHIND INNER FENDER WAS CHAFED BY FUEL PRESSURE SWITCH LINE. THE CORRECTIVE ACTION WAS THAT THEY BLENDED , ALODINED AND PRIMED THE CHAFFED AREA IN ACCORDANCE TO RAYTHEON FIELD REPAIR. NO TEARDOWN REPORT WILL BE REQUIRED.
